Definable decompositions for graphs of bounded linear cliquewidth

Bojanczyk, Mikolaj (Corresponding author); Grohe, Martin (Corresponding author); Pilipczuk, Michal (Corresponding author)

Braunschweig : Department of Theoretical Computer Science, Technical University of Braunschweig (2021)
Journal Article

In: Logical methods in computer science : LMCS
Volume: 17
Issue: 1
Page(s)/Article-Nr.: 5:1-5:40


  • Department of Computer Science [120000]
  • Chair of Computer Science 7 (Logic and Theory of Discrete Systems) [122910]